# SDR SWIA2021081060292

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 860-985 Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  LH SEAT TRACK AT LBL9 BETWEEN FS830.40 AND FS985.00  HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 8/9/2021)    REMOVED AND INSTALLED NEW SEAT TRACK LBL9 BETWEEN FS830 AND FS985 REF-CRJ-700 SRM 51-41-02-001-001 A01
